# SDR SWAA2013091320123

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 25,891 hours, 16,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7940965
- Condition: Loose
- Location: Power Supply
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT POWER SUPPLY COVER LOOSE.  SECURED COVER IAW AMM
